The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
finasteride: Taking finasteride 9 years for Benign Prostate Hyperplasia, urinary issues improved about 50%. Total loss of erections; seminal ejaculate near zero; greatly reduced libido, though this may partly be due to age. This is ok, compared to my previous condition of frequent urinary incontinence, especially when on the road or when sleeping.
32 users found this comment helpful.
Proscar (finasteride): Had problems immediately (Tiredness after 7-10 days) with Flomax and so doctor proscribed Proscar and it helped somewhat. However, It caused me to feel tired and occasionally extreme exhaustion. After about one year of use I became impotent even with Viagra. I quit it for about 6 weeks. Felt normal with no erectile dysfunction. Started again and felt tired and had ED. Quit for about 2 months again and felt OK. Started a third time with the same tiredness and ED problems. Have now stopped using it.
148 users found this comment helpful.
finasteride: Second medicine for Benign Prostate Hyperplasia. Flomax didn't work. This medicine helped a little bit after six months but the side effects were greater than the benefits. Experienced erectile dysfunction, semen reduction and impotence. Sex is good 3 weeks after quitting this medicine. Some hair growth associated with this medicine.
87 users found this comment helpful.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment.
Data sources include Micromedex™ (updated Dec 30th, 2013), Cerner Multum™ (updated Jan 17th, 2014), Wolters Kluwer™ (updated Mar 2nd, 2014) and others. To view content sources and attributions, refer to our editorial policy.